Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 22, 2011, 4:47 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:47 PM EDT (20:47 UTC)
- Expired
- May 22, 2011, 5:22 PM EDT
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:05 PM EDT | TSTM WND DMG | Berea, KY | POWER LINES DOWN ON A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:18 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
806
WUUS53 KLMK 222047
SVRLMK
KYC079-151-222130-
/O.NEW.KLMK.SV.W.0249.110522T2047Z-110522T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GARRARD COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 530 PM EDT
* AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR POINT LEAVELL...MOVING
NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
RICHMOND...
LANCASTER...
BUGGYTOWN AND KIRKSVILLE...
SILVER CREEK AND DUNCANON...
CALEAST AND KINGSTON...
TERRILL AND ARLINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3780 8408 3778 8410 3776 8409 3769 8409
3764 8413 3757 8410 3756 8418 3752 8421
3751 8430 3753 8435 3747 8438 3748 8445
3761 8465 3791 8431 3790 8427 3788 8427
3788 8420 3784 8408 3782 8412
TIME...MOT...LOC 2047Z 224DEG 32KT 3758 8446
WIND...HAIL 60MPH 0.75IN
$$
DK1 follow-up statement
935
WWUS53 KLMK 222122
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT SUN MAY 22 2011
KYC079-151-222130-
/O.CAN.KLMK.SV.W.0249.000000T0000Z-110522T2130Z/
MADISON KY-GARRARD KY-
522 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GARRARD AND
MADISON COUNTIES IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER
SEVERE. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE
OF PRODUCING PERIODS OF HEAVY RAIN AND DANGEROUS LIGHTNING.
STORMS PRODUCED ISOLATED WIND DAMAGE AT BEREA AROUND 500 PM.
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3780 8408 3778 8410 3776 8409 3769 8409
3764 8413 3757 8410 3756 8418 3752 8421
3751 8430 3753 8435 3747 8438 3748 8445
3761 8465 3791 8431 3790 8427 3788 8427
3788 8420 3784 8408 3782 8412
TIME...MOT...LOC 2120Z 224DEG 32KT 3779 8420
$$
DKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:49 PM EDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 22, 2:49 PM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 249 PM EDT SUN MAY 22 2011 .SHORT TERM (TONIGHT AND MONDAY)... THE MAIN CONCERN IN THE NEAR TERM IS THE POTENTIAL FOR SEVERE WEATHER THIS AFTERNOON AND EVENING. TEMPERATURES HAVE WARMED INTO THE MID TO UPPER 80S WITH DEWPOINTS IN THE MID TO UPPER 60S. A WEAK SHORTWAVE IS ALSO ROUNDING THE BASE OF THE UPPER TROUGH. THIS HAS LED TO AN UNSTABLE ATMOSPHERE WITH CAPE VALUES OF 2000+ J/KG THIS AFTERNOON. THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHWESTERN PORTIONS OF THE FORECAST AREA AND WILL TRACK NORTHEAST WITH SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE AREA LIKELY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THIS AFTERNOON THROUGH 01Z FOR THE ENTIRE FORECAST AREA. THE MAIN CONCERN WITH STORMS WILL BE DAMAGING WIND GUSTS. LARGE HAIL WILL BE POSSIBLE AS WELL IN THE STRONGEST STORMS. THESE STORMS SHOULD WEAKEN QUITE A BIT AFTER SUNDOWN AND IT IS POSSIBLE WE WILL SEE A BREAK IN PRECIPITATION LATE THIS EVENING. HOWEVER IT LOOKS LIKE ANOTHER ROUND OF STORMS WILL MOVE IN AFTER MIDNIGHT TONIGHT AS ANOTHER SHORTWAVE ROUNDS THE UPPER LEVEL LOW. THE UPPER LEVEL LOW WILL CROSS THE GREAT LAKES THROUGH TOMORROW AND A FRONT WILL MOVE SOUTH INTO NORTHERN INDIANA. MID LEVEL LAPSE RATES WILL INCREASE WITH THE ATMOSPHERE BECOMING RATHER UNSTABLE. THE CHANCE FOR SEVERE STORMS WILL CONTINUE TOMORROW ACROSS THE AREA WITH DAMAGING WINDS BEING THE GREATEST THREAT. WITH SUSTAINED SOUTHERLY FLOW TEMPERATURES THROUGH THE SHORT TERM WILL CONTINUE TO BE WARMER THAN NORMAL FOR THIS TIME OF YEAR. LOWS TONIGHT WILL BE IN THE MID TO UPPER 60S WITH HIGHS TOMORROW TOPPING OUT IN THE MID TO UPPER 80S ONCE AGAIN. .LONG TERM (MONDAY NIGHT - SUNDAY)... PERIODS OF SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THRU FRIDAY UNTIL COLD FROPA FRI NIGHT OR SAT...AFTERWARD...POST FRONTAL SHOWERS ASSOCIATED WITH AN UPPER LOW. OBVIOUSLY...WITH THIS FORECAST... WE ARE THROWING OUT THE LATE WEEK/WEEKEND PROGS FROM THE GFS AND LEANING TOWARD THE OPS EURO/ENSEMBLES. PERSISTENT SUMMER-LIKE TEMPERATURES WILL CONTINUE THRU AT LEAST WED WITH A COOLING TREND INTO THE WEEKEND AS AN UPPER LEVEL LOW WOBBLES IN FROM THE MIDWEST. MOIST AIRMASS WILL REMAIN IN PLACE WITH PRECIPITABLE WATERS ABOVE NORMAL. EXPECT MULTIPLE SHORTWAVES TO CROSS REGION IN BROAD SOUTHWESTERLY FLOW AHEAD OF UPPER LOW/TROF FORECAST TO REACH THE CENTRAL PLAINS/MID MS VLY WED/THU. IT APPEARS THERE WILL BE A MAX IN ACTIVITY MON NGT/TUE AHEAD OF A SHORT WAVE TROF...A BIT OF A LULL LATE TUE THRU EARLY WED AS A SHORT WAVE RIDGE MOVES OVERHEAD AND INCREASING COVERAGE WED NIGHT AND THU AS AFOREMENTIONED LOW/TROF APPROACH. AFOREMENTIONED SECOND UPPER LOW EXPECTED TO SETTLE INTO THE LOWER OH VLY SAT NIGHT...LIKELY RESULTING IN A SHOWERY/COOL WEEKEND. OVERALL RAINFALL TOTALS THRU FRIDAY WILL RANGE FROM 1-3 INCHES WITH ISOLATED HIGHER AMOUNTS...WITH THE HIGHER TOTALS ACROSS SOUTHWEST INDIANA AND THE LOWEST ACROSS OUR SERN FORECAST AREA (LAKE CUMBERLAND REGION). && .AVIATION (18Z TAF ISSUANCE)... MULTIPLE WAVES OF ENERGY WILL ROTATE AROUND AN UPPER LEVEL LOW WHICH WILL TRACK FROM SRN MN ACROSS THE GREAT LAKES THROUGH THE TAF PERIOD. THE MAIN CHALLENGE THIS WILL POSE IS FOR THE FORECASTING OF PERIODS OF SHOWERS AND STORMS THAT MAY IMPACT THE TERMINALS. THE GENERAL CONSENSUS AMONG THE MODELS IS THAT SCATTERED STORMS WILL DEVELOP AND MOVE ACROSS CENTRAL KENTUCKY THIS AFTERNOON. WITH THE SCATTERED NATURE OF THESE STORMS WILL MENTION ONLY A CB GROUP AT SDF AND LEX AS CERTAINTY OF STORM DEVELOPMENT IN THE VICINITY OF THE TERMINAL IS NOT VERY HIGH. WITH STORMS ALREADY DEVELOPING NEARER TO BWG WILL MENTION VCTS THERE. IT LOOKS LIKE THERE WILL BE A BREAK IN PRECIPITATION THIS EVENING BEFORE STORMS DEVELOP AGAIN AFTER MIDNIGHT. IN GENERAL FLYING CONDITIONS WILL BE VFR OUTSIDE OF ANY THUNDERSTORMS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........EER LONG TERM.........DK/11 AVIATION..........EER
Hazardous weather outlook, May 22, 3:03 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 303 PM EDT SUN MAY 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231915- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 303 PM EDT SUN MAY 22 2011 /203 PM CDT SUN MAY 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE OFF AN ON THIS AFTERNOON AND TONIGHT. ALL THUNDERSTORMS WILL HAVE HEAVY RAINFALL AND DANGEROUS LIGHTNING. SOME THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE PRODUCING DAMAGING WINDS. MORE ORGANIZED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE STRONG GUSTY WINDS AS WELL AS HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/DK
In the hours before
Special weather statement, May 22, 4:33 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 PM EDT SUN MAY 22 2011
KYZ031>033-222100-
HENRY-OLDHAM-TRIMBLE-
433 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF BEDFORD...AND MOVING NORTHEAST
AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
BEDFORD...
CAMPBELLSBURG AND MOUNT PLEASANT...
PROVIDENCE...
MONITOR AND TURNERS STATION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3864 8523 3859 8522 3861 8509 3859 8507
3840 8534 3850 8548 3853 8545 3854 8543
3855 8542 3860 8543 3871 8530
TIME...MOT...LOC 2033Z 225DEG 28KT 3853 8534
MJLocal storm report, May 22, 4:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 2 SW LEXINGTON 38.63N 85.64W
05/22/2011 M0.70 INCH SCOTT IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100746
SZAPPANOSSpecial weather statement, May 22, 4:35 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 435 PM EDT SUN MAY 22 2011 INZ076-077-084-090-222115- CRAWFORD-HARRISON-ORANGE-WASHINGTON- 435 PM EDT SUN MAY 22 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY SIZE HAIL...AND STRONG WINDS... AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ENGLISH...AND MOVING NORTHEAST AT 30 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... ENGLISH... TEMPLE AND FARGO... BACON... MARENGO AND HOGTOWN... MILLTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3843 8606 3820 8648 3834 8662 3861 8623 TIME...MOT...LOC 2035Z 232DEG 24KT 3833 8646 MJ
Special weather statement, May 22, 4:37 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT SUN MAY 22 2011
INZ077-078-091-092-222115-
CLARK-FLOYD-SCOTT-WASHINGTON-
437 PM EDT SUN MAY 22 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF SALEM...AND MOVING
NORTHEAST AT 35 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF
AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SCOTTSBURG...
DAISY HILL AND CHESTNUT HILL...
BLUE RIVER AND SOUTH BOSTON...
NEW LIBERTY AND BUNKER HILL...
HENRYVILLE AND NEW SALEM...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3864 8557 3862 8558 3832 8599 3836 8604
3841 8604 3841 8611 3845 8615 3879 8577
TIME...MOT...LOC 2037Z 224DEG 30KT 3845 8599
MJLocal storm report, May 22, 4:40 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
440 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG STANFORD 37.53N 84.66W
05/22/2011 LINCOLN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
EVENT NUMBER LMK1100747
SZAPPANOSLocal storm report, May 22, 4:41 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
441 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
05/22/2011 WARREN KY TRAINED SPOTTER
TREES DOWN IN SPRINFIELD NEIGHBORHOOD.
0312 PM HAIL HAWESVILLE 37.90N 86.76W
05/22/2011 M0.88 INCH PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0312 PM TSTM WND DMG HAWESVILLE 37.90N 86.76W
05/22/2011 PERRY KY TRAINED SPOTTER
A FEW SMALL LIMBS DOWN.
0313 PM TSTM WND DMG CANNELTON 37.91N 86.74W
05/22/2011 PERRY IN LAW ENFORCEMENT
TREES DOWN.
0317 PM TSTM WND DMG HARDYVILLE 37.25N 85.80W
05/22/2011 HART KY BROADCAST MEDIA
TREE DOWN ON BUNNELL CROSSONG ROAD.
0320 PM TSTM WND GST 6 E MUNFORDVILLE 37.28N 85.79W
05/22/2011 M70 MPH HART KY MESONET
0333 PM TSTM WND DMG 9 S COLUMBIA 36.97N 85.31W
05/22/2011 ADAIR KY LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN.
0335 PM TSTM WND GST 3 N COLUMBIA 37.14N 85.31W
05/22/2011 M58 MPH ADAIR KY MESONET
0340 PM TSTM WND DMG RUSSELL SPRINGS 37.05N 85.08W
05/22/2011 RUSSELL KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE CITY.
0400 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.88 INCH CRAWFORD IN TRAINED SPOTTER
0403 PM HAIL 8 S LIBERTY 37.20N 84.93W
05/22/2011 M0.50 INCH CASEY KY LAW ENFORCEMENT
TREES REPORTED DOWN.
0403 PM TSTM WND DMG 8 S LIBERTY 37.20N 84.93W
05/22/2011 CASEY KY LAW ENFORCEMENT
TREES REPORTED DOWN.
0405 PM HAIL ENGLISH 38.33N 86.46W
05/22/2011 M0.50 INCH CRAWFORD IN TRAINED SPOTTER
0426 PM HAIL LEXINGTON 38.04N 84.46W
05/22/2011 M0.88 INCH FAYETTE KY TRAINED SPOTTER
0434 PM HAIL 2 SW LEXINGTON 38.63N 85.64W
05/22/2011 M0.70 INCH SCOTT IN TRAINED SPOTTER
0435 PM TSTM WND DMG STANFORD 37.53N 84.66W
05/22/2011 LINCOLN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&
EVENT NUMBER LMK1100736 LMK1100732 LMK1100733 LMK1100738 LMK1100734
LMK1100739 LMK1100735 LMK1100737 LMK1100740 LMK1100741 LMK1100743
LMK1100744 LMK1100742 LMK1100745 LMK1100746 LMK1100747
SZAPPANOSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 9:15 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Harrison, Nicholas, Scott | 45 min |
| May 21, 10:08 PM EDT | Special Weather Statement | LMK | Harrison, Nicholas | 52 min |
| May 22, 3:44 AM EDT | Dense Fog Advisory | LMK | Allen, Barren, Breckinridge, Bullitt, Butler, Edmonson and 13 more | 6 hr |
| May 22, 1:35 PM EDT | Special Weather Statement | LMK | Simpson | 40 min |
| May 22, 2:03 PM EDT | Special Weather Statement | LMK | Warren | 42 min |
| May 22, 2:12 PM EDT | Special Weather Statement | LMK | Butler, Edmonson | 48 min |
| May 22, 2:28 PM EDT | Special Weather Statement | LMK | Barren | 47 min |
| May 22, 2:33 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 27 min |
| May 22, 2:39 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Green, Hart, Metcalfe | 51 min |
| May 22, 2:55 PM EDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin | 17 min |
| May 22, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 34 min |
| May 22, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 30 min |
| May 22, 3:25 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Russell | 35 min |
| May 22, 3:29 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 31 min |
| May 22, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 36 min |
| May 22, 4:11 PM EDT | Special Weather Statement | LMK | Spencer | 34 min |
| May 22, 4:23 PM EDT | Special Weather Statement | LMK | Anderson | 37 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | LMK | Lincoln | 22 min |
| May 22, 4:30 PM EDT | Special Weather Statement | LMK | Fayette | 30 min |
| May 22, 4:33 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| May 22, 4:59 PM EDT | Special Weather Statement | LMK | Bourbon | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.